Post Venom depression?

  1. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    40
    Posts
    3,215
    Rep Power
    1864
    Level
    40
    Lv. Percent
    29.54%
    Achievements Activity ProPosting Pro

    Post Venom depression?


    Guys anyone else experience depression after using Venom for a week or more and then stopping? While on the Venom I felt great and was really losing some weight. My libido was really low though and I was not sure if it was the Venom or other parts of my stack so I decided last Saturday to drop the Venom for a day or two. By Saturday night I was really irritable. On Sunday I felt pretty usual. Then all of a sudden Monday morning I felt significantly depressed and it has not really resolved. I do have a predisposition to depression but I am wondering what if anything might have triggered it.

    Also instead of the Venom Monday morning I took an ephedrine/guiafessen capsule and I am wondering if that could have triggered it (doubtful). All other aspects of my stack have remained the same.

    Any thoughts?


    Mr.50

  2. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11682
    Level
    67
    Lv. Percent
    47.82%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Using anything that ups your bodys processes like Venom has a chance to have this effect and then there's all the other variables in life that can add to it including if you are already in a slight seritonin depleted state already.

    It's not venom in and of itself.
  3. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    40
    Posts
    3,215
    Rep Power
    1864
    Level
    40
    Lv. Percent
    29.54%
    Achievements Activity ProPosting Pro

    Jayhawkk thanks for the reply. Any sort term ideas to restore the balance for this particular situation or just the usual, tyrosine, 5-HTP stuff?

    Mr.50
    Quote Originally Posted by Jayhawkk
    Using anything that ups your bodys processes like Venom has a chance to have this effect and then there's all the other variables in life that can add to it including if you are already in a slight seritonin depleted state already.

    It's not venom in and of itself.
    •   
       

  4. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11682
    Level
    67
    Lv. Percent
    47.82%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Non prescription there's just the usual self care stuff like plenty of sleep and making sure you don't keep thinking of anything that would bring you down and focusing on it. Exercise and eating regularly helps too. Your body will need time to build the levels back up.

    If you're not seeing improvements over a 3-4 week period I would see a doc to see if you don't have issues you need professional opinions on
  5. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    548
    Level
    22
    Lv. Percent
    87.03%

    I think this is common with stims and not just venom. Lets be real about it -- these are drugs that excerpt somewhat of a euphoric effect. You have to expect some type of comedown
  6. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11682
    Level
    67
    Lv. Percent
    47.82%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    They do it's just the rebound effect can cause nasty problems for those not used to dealing with it or for those who are already predisposed to depression etc.
  7. Banned
    gotripped's Avatar
    Join Date
    Jul 2005
    Age
    34
    Posts
    2,074
    Rep Power
    0
    Level
    33
    Lv. Percent
    50.58%
    Achievements Activity ProPosting Pro

    st johns wort is good for depression, however it causes sun sensitivity so I quit taking it in order to tan. Now that I'm tanned I'm not as depressed. Plus A new package from one of the Board Sponsors always Cheers me RIGHT UP!
    :bb2:
  8. Advanced Member
    machinehead's Avatar
    Join Date
    Apr 2005
    Age
    36
    Posts
    630
    Rep Power
    35263
    Level
    21
    Lv. Percent
    23.52%

    I think your depression is just the symptom of adrenal fatigue caused by stimulants. Adaptogens should help, Rhodiola Rosea, Bacopa and Green Tea could be sufficient.

    It's kind of ironic that I 'cured' my mild depression with fat burners. After using C2 and cAMP for a month I felt much better than I have ever felt. I did some reading and concluded this could be ascribed to the herbs I listed above. Once the adrenals get some help, you start producing cortisol normally [after running on adrenaline mostly while on stimulants] and there is enough pregnenolone to serve as raw material for test [assuming you aren't 'on']. I am not implying this is totally correct or is your case, I am not a doctor.

    If you don't like making your own concoctions, I suggest you look into Diesel Fuel, it has all of the above plus a lot more and is currently on sale at d p $. Best of luck to you!
  9. Registered User
    not_big_enuf's Avatar
    Join Date
    Apr 2005
    Age
    37
    Posts
    1,102
    Rep Power
    671
    Level
    25
    Lv. Percent
    88.94%
    Achievements Posting Pro

    It took me quite a while to feel normal after stopping Venom. I had literally no energy for about 2 weeks. All is good now. It was definately Venom.... still, that's not a complaint... amazing product and I'd do it again.
  10. Registered User
    akp2004's Avatar
    Join Date
    Nov 2005
    Age
    44
    Posts
    129
    Rep Power
    175
    Level
    9
    Lv. Percent
    88.95%

    I'm speculating here, but I wonder if D-Phenylalanine might help.. I am not an advanced neurochemistry guy, but I know that if you just look at what the D-Phenylalanine amino is a precursor for, it seems to match up nicely with Ergo's AMP product. Sometimes taking AMP, there's a big comedown, depressive period. Not sure how Venom works, but might be worth looking at.

    D-Phenylalanine is something you can find in some online nootropic retailers. DL-Phenyl is more widely available and cheaper, but the D form is more interesting as it's a precursor to endorphins.

    Bacopa and Ashwagahnda may help you as well.
  11. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    16.06%
    Achievements Activity ProPosting ProPosting Authority

    I am always down one notch when off stimulants. I think I am addicted to them, as they help me to blast through my day, and even 2 weeks off of them, I still feel like I could use some. I have a very busy schedule.(60 hrs/week + gym), so this might not help with fatigue..
  12. Elite Member
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Age
    34
    Posts
    8,110
    Rep Power
    9664
    Level
    57
    Lv. Percent
    88.62%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    Yeah - on my 2 week break from caffeine I was a ZOMBIE. Had no motivation - was nearly napping at work.
    (Which is a problem - that's a posted offense where I work )
  13. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    40
    Posts
    3,215
    Rep Power
    1864
    Level
    40
    Lv. Percent
    29.54%
    Achievements Activity ProPosting Pro

    Wow guys thanks for all of the serious and very helpful replies. I will definately look into the adaptogens. I am sure my adrenals are fatigues from to much use of stimulants over the years. There was a while there I was on them all the time. Then when I realized the damage I was causing myself I stopped. But nothing ever truely went back to the way it was before I ever used stimulants. This time I figured I would give it a shot and look what I get. I guess I just need to learn my lesson for good and steer clear. Also the D-phenylalanine sounds good but I am not sure because when I have used DL-phenylalanine I have gotten headaches. so I'll have to look into that one some more.

    Mr.50
  14. Board Supporter
    200wannabe's Avatar
    Join Date
    Mar 2004
    Age
    39
    Posts
    471
    Rep Power
    366
    Level
    18
    Lv. Percent
    76.28%

    I found Camphibolic gave a good sense of well being and put in down to the Bacopa, good stuff.
  15. Registered User
    not_big_enuf's Avatar
    Join Date
    Apr 2005
    Age
    37
    Posts
    1,102
    Rep Power
    671
    Level
    25
    Lv. Percent
    88.94%
    Achievements Posting Pro

    camp is as good as it gets! another great USP product... a staple for me for a long time...
  

  
 

Similar Forum Threads

  1. How do you post an avatar?
    By Lifeguard in forum General Chat
    Replies: 7
    Last Post: 04-28-2010, 09:05 PM
  2. post cycle depression question??
    By dra05ke in forum Anabolics
    Replies: 14
    Last Post: 05-01-2008, 12:39 AM
  3. Post Cycle Depression??
    By BigKrabbe in forum Anabolics
    Replies: 12
    Last Post: 02-13-2008, 09:56 PM
  4. Venom- depression/anxiety for ME
    By beeph in forum Weight Loss
    Replies: 3
    Last Post: 02-06-2007, 09:15 PM
  5. Post Cycle Depression
    By SrT4u2Nv in forum Anabolics
    Replies: 17
    Last Post: 07-17-2006, 02:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in